# SDR GUUA94232091010A

- Difficulty date: September 10, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N47542
- Make and model: Beech 1900D
- Aircraft serial: UE198
- Aircraft time: 28,045 hours, 35,606 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Condition: Popped
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH LANDING GEAR CIRCUIT BREAKER POPPED.  INSPECTED HYD POWER PACK AND WIRING NO DEFECTS NOTED COMPLIED WITH LANDING GEAR EXTEND/RETRACT SYS INSP CYCLED LANDING GEAR SEVERAL TIMES COULD NOT DUPLICATE.
